Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can multivitamins inteact negatively with Kaletra /Epivir?
Mar 19, 2010

I am planning to take multivitamins (http://www.lef.org/Vitamins-Supplements/Item01401/One-Per-Day-Tablets.html) and fish oil capsules with Kaletra. I have already seen in this forum that there is no problem with fish oil, but is there a danger of negative interaction with this multivitamins supplement? (http://www.drugs.com/cdi/kaletra.html In this link it says that there could be a negative interaction) If this multivitamins supplement is not the right one could you tell me the one to take? Thank you David

Response from Mr. Vergel

No interactions are expected with B vitamins and HIV medications. Omega 3 oils have also been found to be save, as long as you do not have bleeding disorders. A multi-vitamin a day will not present risks of interactions. However, I also believe about taking vitamins and all other non- HIV medications two to four hours after I take my HIV meds since just to be conservative in preventing any potential interactions.

Always talk to your doctor about any supplements you are taking. Also, the best source of interaction information is your pharmacist. Write down all you are taking and doses and present it to your pharmacy when it is not rush hour, of course.

Nelson



Previous
test
Next
hiv re-infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement